# SDR CA001214011

- Difficulty date: November 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 27,271 hours
- Engine: Lyc ALF502R5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: HC282H0131003
- Condition: Leaking
- Location: Fuel System
- Component: Fuel Pipe Elbow
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVSTIGATION OF A FUEL LEAK IN THE NR1 ENGINE PYLON RESULTED IN THE REPLACEMENT OF THE WING TO PYLON FUEL PIPE ELBOW. IT WAS FOUND TO BE PITTED ON THE INSIDE BORE IN THE AREA WHERE THE FUEL PIPE O-TING SEATS IN THE ELBOW AND IS PRONE TO MINOR ACCUMULATION OF CONTAMINANTS.
